# SDR CALA2025122112274

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 127,419 hours, 19,499 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800917
- Part serial: 56114577
- Condition: Faulted
- Location: Zone 200
- Part time: 826,601 hours, 719,551 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAS DISAGREE EICAS MSG. CAPT SIDE SHOWING .785 FO SIDE SHOWING. 815 AT 340 CREW VERBAL. STAND BY IND MATCHED F/O SIDE, CAPT ADC SWITCHED TO ALT AND SYS MATCHED . PERFORMED BITE TEST ON BOTH LEFT AND RIGHT ADC COMP. WITH NO FAULTS. REQ FURTHER T/S. REF FIM 34-11-806 FOR T/S. PERFORMED LOW RANGE AND HIGH RANGE LEAK TEST FOR BOTH PITOT AND STATIC SYSTEM REF AMM 34-11-00-730-805/804/812/811. ALL TEST PASSED. NO AIRSPEED DISCREPANCIES NOTED. R/R CAP. ADC AS PRECAUTIONARY REF AMM 34-12-01. OPS CHECK OK. AIRCRAFT GOOD TO CONTINUE.  VERIFIED SECURITY OF QUICK DISCONNECT FITTINGS ON LEFT ADC.
